Über die durchdringung gleichseitiger rotationshyperboloide von parallelen axen

Wilh Fiedler Zurich

TBD mathscidoc:1701.33088

Acta Mathematica, 5, (1), 331-408, 1884.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:29:35 uploaded by actaadmin ] [ 83 downloads ] [ 0 comments ]
@inproceedings{wilh1884über,
  title={Über die durchdringung gleichseitiger rotationshyperboloide von parallelen axen},
  author={Wilh Fiedler},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108202935596957797},
  booktitle={Acta Mathematica},
  volume={5},
  number={1},
  pages={331-408},
  year={1884},
}
Wilh Fiedler. Über die durchdringung gleichseitiger rotationshyperboloide von parallelen axen. 1884. Vol. 5. In Acta Mathematica. pp.331-408. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108202935596957797.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved